# SDR MASA2024120800004

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 24,844 hours, 18,427 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Range
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE, RETURN TO FIELD, EMERGENCY DECLARED.  FOUND PX11 AND PX03 NLG TARGETS OUT OF RANGE. ADJUSTED TARGETS AND PERFORMED GEAR SWINGS. ALL FAULTS CLEARED.
